payday loans online in ga schrieb am 05.04.2013, 20:55 Uhr:
Dear Katie, I am sorry to hear that your doctor made a mistake and put you on Depo injections.
You say someone to are still getting injections? These injections have been made from progestin, a synthetic form of progesterone which can be used mainly as a technique of birth control for women who cannot use any form of birth control. One of that the drug_s side effects is weight gain.
A single injection lasts for three months. So when you are still getting these injections, please, please, tell your doctor that you don_t want to receive them any other longer. That the effects of the drug will remain in your body for three months, so during these three months, it may be tough to lose that the added weight which you gained, no matter what you do.
There have been other more gentler approach to regulate your periods and menses, especially at your tender formative age. Here have been some of that the negative reasons for not using Depo-Provera: it can cause decreased bone density which can lead to osteoporosis, depression, increased blood clots, liver damage, headaches, hair loss, leg cramps, nervousness, dizziness, abdominal bloating, and weight gain.
For the stretch marks on your stomach, youll be able to rub some vitamin E on them. Just puncture a capsule of vitamin E and gently apply to your stomach area once or twice each day. The stretch marks will respond to the vitamin E whenever you use it regularly and use it because soon because that they appear. The older that the stretch marks, the longer and more challenging that they have been to rub away. Its best to utilize natural vitamin E, which is distinguished from that the synthetic form by that the following small print and notations on that the vitamin bottle: d- is that the natural form, and dl- is the synthetic form. Use simply the d- form which can be the natural form. I think that synthetic substances have caused enough harm already, and should be laid to rest. Get a hold of a doctor who will listen to you, have patience until the Depo drug gets from your method and body, and continue follow a healthy diet and exercise regimen to seek out back to your former weight. Please read the posts above to get more about dieting. Excellent luck.